# SDR CW1R075K

- Difficulty date: February 10, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: F2MA726103
- Part serial: 102A1
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FITTING FOR PRESSURE SENSOR CRACKED ON IB WING ANTI-ICE TUBE.  CRACK WAS IN WELD AREA.  POSSIBLY HOT AIR FROM DUCT COULD DAMAGE CONTROL PUSH PULL ROD.  CHECK AREA CAREFULLY BY REMOVING LAGGING AROUND TUBE DURING INSPECTION.
